Pubblicazioni il cui periodico è "MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 5.

Articolo di rivista Chambolle A; Giacomini A; Lussardi L. (2010)
Continuous limits of discrete perimeters. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 44, pp. 207-230. - ISSN 0764-583X
Web of Science: 8 - Scopus: 8

Articolo di rivista Berrone S. (2010)
Skipping transition conditions in a posteriori error estimates for finite element discretizations of parabolic equations,. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 44, pp. 455-484. - ISSN 0764-583X
Web of Science: 3 - Scopus: 4
[img]

Articolo di rivista Berrone S. (2006)
Robust a posteriori error estimates for finite element discretizations of the heat equation with discontinuous coefficients. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 40 n. 6, pp. 991-1021. - ISSN 0764-583X
Web of Science: 10 - Scopus: 11
[img]

Articolo di rivista Levy D.; Puppo G.; G. Russo (1999)
Central WENO Schemes for Hyperbolic Systems of Conservation Laws. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 33, pp. 547-571. - ISSN 0764-583X
Web of Science: 64 - Scopus: 151

Articolo di rivista Codegone M.; Sanchez-Palencia E (1989)
Asymptotics of the scattering frequencies for a thermoelasticity problem with small thermal conductivity. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 23, n° 1, pp. 87-101. - ISSN 0764-583X
Web of Science: 0

Questa lista è stata generata il Tue Sep 26 06:09:30 2017 CEST.